# SDR SWAA2021072979868

- Difficulty date: May 21, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 905-927 S1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE SKIN UNDER DORSAL FIN BS905 - BS927 STR1. WL 308 MARKED / REPAIRED CORROSION ON SKIN UNDER DORSAL FIN BS905- 927 STR1 WL308 IAW ER 20-02638 REV IR AND EA 20-153-00664 REV IR
